It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi and thanks for reading my post.

I've experienced 2 episodes of tachycardia. The first one was a reaction to geodon or effexor, or the combination of the two. I went to the hospital and was given the diagnosis of panic attacks/anxiety even though my pulse was constantly above 120, and even woke be up in the middle of the night because of chest pain and a pounding heart. I stopped both medications, and the tachycardia stopped shortly afterwards.

Two weeks ago, in an attempt to have a quick fix to my crippling psychotic depression, I took large doses of remeron (120 mg per day) amitriptyline (25 mg per day) and seroquil (125 mg per day) for a week or so. My heart rate had risen by the end of the week to the point of having pain again in my chest. My pulse hovered around 140. I went to the hospital again. This time they took me a little more seriously, since it was a continuing problem. They ran every test they could on me ( EKG, ultra sound, cardiagraph, stress test, etc.) took several blood and urine tests and monitored my heart over night. Everything was A-OK, I just happened to have a pulse rate that wouldn't go below 120. They dismissed me again with a Rx of xanax, and told me to follow up with a Dr. I did as directed.

Anyway, my heart rate went down with the xanax to a little above 100, but it stayed there for a week. Yesterday I went off the xanax. My heart rate once again went above 120 and stayed there, and the heart pain returned. One might think the best thing to do would be to stay on the xanax, and let things be, but my heart rate before this happened was 80, and I never had to take any antianxiety medication. At this point I'm wondering what the [COLOR=Red]{REMOVED}[/COLOR]is wrong and what the hell I should do. Every time I go to the hospital they dismiss me with the same diagnosis, but I'm 20 years old, and my blood pressure is perfect, and as severeal Drs and nurses have commented, "I shouldn't ever be having [B]any[/B] pain in my heart".

Any insight or help would be appreciated.
Hi
read up about panic attacks on the net, ever had any of them before :confused:

your meds often make anxiety worse at first and this may have contributed to the heart problems, worry and monitoring of the heart always makes it beat faster and usually hammer and jump around in the chest

ask about a beta blocker med such as inderal to calm the heart for a while

try to accept their advice that your heart is OK and stop worrying about it, our hearts work better when ignored

apparent heart pain can be caused by heartburn, a type of indigestion, thats often brought on by anxiety, antacid products help





All times are GMT -7. The time now is 08:00 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!